# SDR SCNA20230615186

- Difficulty date: June 7, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N7901A
- Make and model: Boeing 737-8
- Aircraft serial: 32605
- Aircraft time: 48,408 hours, 23,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00189: CORROSION AFT CARGO BAY FWD SHIELD UPPER SURFACE , VARIOUS AREAS. - - -RESOLUTION: REMOVED AND REPLACED NEW SHIELD P/N 146A8127N12 BEWTEEN STA 787 TO STA 794.37 AT AFT CARGO PER B737 -800 SRM 51-40-02--0G PAR 5  AND DWG # 146A 0081 REV A.
